# SDR AALA202012019009

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 18,204 hours, 7,070 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Sticking
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WHEN EXTENDING LEADING EDGE SLATS FROM SEALED TO GAPPED POSITION, THE NR 1 LT WING OUTBOARD SLAT STICKS THEN UP SNAPS INTO POSITION BEHIND NR 2 ADJACENT SLAT, OTHER SLATS NORMAL.  CLEANED AND LUBED AREA, IAW AMM 27-81-00, OPERATIONS CHECK GOOD.
